Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Note on Tests of Departure from Normality

William G. Madow
Journal of the American Statistical Association
Vol. 35, No. 211 (Sep., 1940), pp. 515-517
DOI: 10.2307/2279278
Stable URL: http://www.jstor.org/stable/2279278
Page Count: 3
  • Get Access
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Note on Tests of Departure from Normality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517